# SDR ABXA9500062

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Assy
- Part number: 510361
- Condition: Defective
- Location: Rt Nose Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD 'BANG' EXPERIENCED AFTER GEAR RETRACTION.  ONCE GEAR WAS SAFELY UP, NOISE AND VIBRATION WAS NOTICED.  AIRCRAFT RETURNED TO SAN.  INSPECTED AND FERRIED AIRCRAFT TO ONT.  JACKED AIRCRAFT, FOUND RT NOSE GEAR DOOR FORWARD LINK UNLATCHING.  REMOVED AND REPLACED LINK ASSY, AND PERFORMED RETRACTION CHECK IAW DC 8 MM CHAPTER 32. SYSTEM OPS CHECKED GOOD.
